Scientists suspect low-dose effects have led to global epidemic
by TeamCarmen on Sat Nov 17, 2012 01:35 PM
My uncle is in the hospital and they tried agrressive chemotherapy. (he has AML) His white blood cell count is at 0 and his platelet cells are at 8,000. Monday he had is last treatment of Chemo at 3am. He was feeling illl sunday and monday. Monday night he got up and his blood pressure dropped to 40/33 and he fell and his his back and head. He had been in ICU since 11/12/12 all of this began 11/4/12. We need answers because we are unsure of what to do. the doctors wouldnt move him because of how unstable he was..and that it can cause more damage. He has internal bleeding but that has slowed down alot. the doctors have been pumpoing the blood back out of him. he was informed he had acute leukemia 11/2/12. has anyone ever heard of it getting this bad so fast?
by SusanLB_1 on Sat Dec 01, 2012 03:34 AM
When you track a discussion, you will get notified by e-mail if anyone else posts a new message on this discussion. Are you sure you want to track this discussion?
If you stop tracking this discussion, you will no longer get notified by e-mail if anyone else posts a new message on this discussion. Are you sure you want to stop tracking this discussion?
We care about your feedback. Let us know how we can improve your CancerCompass experience.